# SDR SWAA2023051726334

- Difficulty date: April 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON INTERCOSTAL COMMON TO FASTENER HOLE AT BS 353.5 WL 208 LBL 11<[01] UPDATED MEASUREMENT TABLE;[02] REMOVED INTERCOSTAL FOR ACCESS AT BS344-360 WL208.5 RBL2 PER SRM 51-40-02-0G-0;[03] REMOVED INTERCOSTAL AT BS 344-360 WL208 LBL11 PER SRM 51-40-02-0G-0;[04] LOCATED HOLES IN INTERCOSTAL AT BS 344-360 WL208 LBL11 PER SRM 51-40-06-0G-0 AND DRAWING # 141A5400 SHT 46 REV A;[05] OK TO INSTALL INTERCOSTALS AT BS 344-360 WL208 LBL11 AND BS344-360 WL208.5 RBL2;[06] CORRECTION TO STEP 4 PRIER TO LOCATING HOLES RECIEVED NEW INTERCOSTAL PO # 914766;[07] VERIFIED CORRECTIVE ACTIONS #4; #5 AND #6 OK TO INSTALL INTERCOSTALS AT BS 344-360 WL208 LBL11 AND BS344-360 WL208.5 RBL2 GIVEN MEASUREMENT TABLE VERIFIED;[08] CORRECTION TO STEP 2; SHOULD HAVE READ BL0 NOT RBL2;[09] CORRECTION ALSO TO STEP 5 SHOULD HAVE READ BL0 NOT RBL2. INSTALLED INTERCOSTALS AT BS 344-360 WL208 LBL11 AND BS344-360 WL208.5 BL0 PER SRM 51-40-02-0G-0 AND DRAWINGS 141A5400 SHT 32 REV-;141A5400 SHT 46 REV A;[10] VERIFIED CORRECTIVE ACTION #9;[11] THE TASK CANNOT BE COMPLETED BECAUSE THERE IS AT LEAST ONE PART INSTALLATION THAT HAS NOT BEEN COMPLETED.;[12] UPDATED PARTS JOB COMPLETE;[13] VERIFIED PARTS REQUIREMENTS
